Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

The adjoint cotranspose of modules with respect to subcategories

Tom 163 / 2021

Yuxiao Wang, Guoqiang Zhao, Bo Zhang Colloquium Mathematicum 163 (2021), 23-36 MSC: Primary 18G25; Secondary 16E30. DOI: 10.4064/cm7900-9-2019 Opublikowany online: 25 May 2020

Streszczenie

Let $\mathcal X $ be a subcategory of left $S$-modules and $_{R}U_{S}$ an $(R, S)$-bimodule. As a generalization of an adjoint cotranspose, we introduce an adjoint $\mathcal X $-cotranspose of a left $S$-module relative to $_{R}U_{S}$ and study its homological properties. Let $\mathcal V $ be a subcategory of $\mathcal X $. The relations between adjoint $\mathcal X $-cotransposes and adjoint $\mathcal V $-cotransposes are investigated under the condition that $\mathcal V $ is a generator or cogenerator for $\mathcal X $. Then we give some applications of these results to some categories of interest. In particular, the adjoint counterparts of Gorenstein cotransposes are established.

Autorzy

  • Yuxiao WangSchool of Science
    Hangzhou Dianzi University
    310018 Hangzhou
    Zhejiang, P.R. China
    e-mail
  • Guoqiang ZhaoSchool of Science
    Hangzhou Dianzi University
    310018 Hangzhou
    Zhejiang, P.R. China
    e-mail
  • Bo ZhangSchool of Mathematics and Information Science
    Henan Polytechnic University
    454000 Jiaozuo
    Henan, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek